# SDR DALA2018090405410

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM STA Y= 947 AND RBL 50 PAX CABIN. FLOORBEAM STA Y= 947 AND RBL 50 PAX CABIN WAS REPAIRED PER SRM 53-70-51 REPAIR 5. FLOORBEAM STA Y= 947 AND RBL 50 PAX CABIN WAS REPAIRED PER SRM 53-70-51 REPAIR 5.
